# SDR UHLA2012042700157

- Difficulty date: April 27, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N637RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000051
- Aircraft time: 21,168 hours, 13,166 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Doubler
- Condition: Damaged
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - FWD AVIONICS DOOR DOUBLER DAMAGED.  INSTALLED FWD AVIONICS DOOR DOUBLER IAW EMB 170 SRM 51-41-02.
